MathSciNet Relay Station
MathSciNet bibliographic data
MR1106630 (92j:60077) 60H20
Kolomiets, V. G.; Melʹnikov, A. I.; Mukhitdinov, T. M. Averaging of stochastic systems of integro-differential equations with "Poisson noise''. (Russian) Ukrain. Mat. Zh. 43 (1991), no. 2, 273--277; translation in Ukrainian Math. J. 43 (1991), no. 2, 242–246
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement